MathSciNet Relay Station
MathSciNet bibliographic data
MR1704142 32H40 (32F45 32U05)
Chirka, Evgeni M.; Coupet, Bernard; Sukhov, Alexandre B. On boundary regularity of analytic discs. Michigan Math. J. 46 (1999), no. 2, 271–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement